# SDR ASAA2016031016080

- Difficulty date: March 10, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659320
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BS 500D SHEAR TIE BETWEEN 28L AND 28R HAS AREAS OF CORROSION.  ACFT GROUNDED.  REMOVED CORROSION AND CHECKED LIMITS.  FOUND SHEAR TIE TO BE OUT OF LIMITS IAW SRM 53-00-07-1A-1, FIG 101, DETAIL II.  REPAIRED SHEAR TIE IAW SRM 53-00-07-2R-17.  THIS IS A CAT B REPAIR WITH A THRESHOLD OF 66,000 CYCLES AND AN INTERVAL OF 24,000 CYCLES.  CYCLES AT TIME OF REPAIR 32,983, W .75, O .045, R .022, L 2.0, D .023.
